Posted 5/7/2008 5:02 AM (GMT -7)
I've been going to a wellfitness program two to three times a week, which my pcp throught it would be good for me. I also thought it would be good for me since I haven't really done to much exercise. It's been one big mistake since I been going. I was ok in the beginning even thought I had joint pain but thought I would pass that since I have'nt exercised in a long time, so I stop going cause I was in so much pain. I've been using capsaicin cream for my aches and pains it seems to work somewhat. I went to my rhumy she gave me shots in my joints again and said that was not for me. She told me to go for water exercise. I know people on the fourm were talking about it I was wounding if you like it, and does it help I spent $200 and can't use this program. I was also wondering about the (cholrine)sorry misspell does it bother you since I have the rash I ask my rhumy about it she said she never thought of that , so I don't want to try it because of that reason. How do other people feel. Thanks Debbie
Advair,Diovan,Actonel,Prednisone on and off Eye Drops,VitaminD.